# SDR ASOA2016010214341

- Difficulty date: January 2, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 28,622 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 9, BS 1031 - 1051 CORRODED.  DETERMINED TO BE OUT OF LIMITS IAW SRM 53-61-43-101-001-A01. C/W EC/TC EO 700-53-0285 AND GREO 670-53-00-029, REV A.
